American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49K30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Eladio Ocaña and Pierre Cartigny. One Dimensional Singular Calculus of Variations in Infinite Horizon and Applications. Contemporary Mathematics 619 (2014) 131-140.
Book volume table of contents
View Article: PDF

[2] Diana Wenzke, Valeriya Lykina and Sabine Pickenhain. State and Time Transformations of Infinite Horizon Optimal Control Problems. Contemporary Mathematics 619 (2014) 189-208.
Book volume table of contents
View Article: PDF

[3] Jing Chen and Zhijian Wu. Critical path for an optimal hedging strategy. Contemporary Mathematics 586 (2013) 117-124.
Book volume table of contents   
View Article: PDF

[4] Kari Astala, Tadeusz Iwaniec, István Prause and Eero Saksman. Burkholder integrals, Morrey's problem and quasiconformal mappings. J. Amer. Math. Soc. 25 (2012) 507-531. MR 2869025.
Abstract, references, and article information   
View Article: PDF

[5] P. Cannarsa, H. Frankowska and E. M. Marchini. Existence and Lipschitz regularity of solutions to Bolza problems in optimal control. Trans. Amer. Math. Soc. 361 (2009) 4491-4517. MR 2506416.
Abstract, references, and article information   
View Article: PDF

[6] Cristina Marcelli. Necessary and sufficient conditions for optimality of nonconvex, noncoercive autonomous variational problems with constraints. Trans. Amer. Math. Soc. 360 (2008) 5201-5227. MR 2415071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Carlo Mariconda and Giulia Treu. Existence and Lipschitz regularity for minima. Proc. Amer. Math. Soc. 130 (2002) 395-404. MR 1862118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. V. Burke, A. S. Lewis and M. L. Overton. Optimizing matrix stability. Proc. Amer. Math. Soc. 129 (2001) 1635-1642. MR 1814091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. Kilpeläinen and P. Lindqvist. The Lavrentiev phenomenon and the obstacle problem for the Dirichlet integral . Proc. Amer. Math. Soc. 123 (1995) 2459-2464. MR 1264819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1